# SDR 2005UALA01160

- Difficulty date: October 17, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 17,291 hours, 2,352 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 LEADING EDGE SLAT HAS INTERIM REPAIR INSTALLED INBOARD T/E WEDGE ON LWR SKIN. LOCALIZED DELAMINATION ON THE LOWER SKIN AT THE ENDS OF THE TRAILING EDGE WEDGE OR JUCT AFT OF THE ACTUATOR ATTACH POINTS IS COMMONPLACE FOR THE 777 SLATS.  THE 777 AMM 57-43-99 WAS ISSUED TO ALLOW FOR A STRUCTURAL ADHESIVE INJECTION INTERIM REPAIR FOR SMALL DELAMINATED AREAS.  IN THIS CASE, AN AREA OF DELAMINATION THAT WAS WITHIN THE LIMITS OF THE AMM WAS REPAIRED.  FOLLOW-UP INSPECTIONS ARE REQUIRED AT 50 AND EVERY 500 CYCLES THEREAFTER UNTIL A PERMANENT REPAIR IS INSTALLED AT THE NEXT HMV.  THE LONG TERM SOLUTION FOR THIS SYSTEMIC PROBLEM IS TO INSTALL A NEWLY DESIGNED TE WEDGE ON THESE SLATS.  BOEING IS CURRENTLY WORKING
